Increasing propagation of chaos for mean field models

G. Ben Arous, O. Zeitouni

Research output: Contribution to journalArticlepeer-review


Let μ(N) denote a mean-field measure with potential F. Asymptotic independence properties of the measure μ(N) are investigated. In particular, with H (·\μ) denoting relative entropy, if there exists a unique non-degenerate minimum of H (·\μ) - F(·), then propagation of chaos holds for blocks of size o(N). Certain degenerate situations are also studied. The results are applied for the Langevin dynamics of a system of interacting particles leading to a McKean-Vlasov limit.

Original languageEnglish (US)
Pages (from-to)85-102
Number of pages18
JournalAnnales de l'institut Henri Poincare (B) Probability and Statistics
Issue number1
StatePublished - 1999


  • Exchangeability
  • Gibbs potential
  • Large deviations

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Increasing propagation of chaos for mean field models'. Together they form a unique fingerprint.

Cite this